|2||5%||Up to $1.89|
|3||10%||Up to $5.67|
|4||15%||Up to $11.34|
|5||20%||Up to $18.90|
Panadol Extra 500 mg 24 Tablets ingredient Paracetamol
500 Item Items
Warning: Last items in stock!
|2||$18.90||Up to $1.89|
|3||$18.90||Up to $5.67|
|4||$18.90||Up to $11.34|
|5||$18.90||Up to $18.90|
The PANADOL ™ 500 mg film-coated tablet is
A film tablet contains 500 mg of paracetamol.
Corn starch, pregelatinized starch, povidone, potassium sorbate, powder, stearic acid, hypromellose, triacetin.
Please read this INSTRUCTIONS carefully before using this medicine, as it contains important information for you.
Keep these instructions for use. You can need to read again.
• If you have other questions, please talk your doctor or pharmacist.
• This medicine has been prescribed for you personally, please do not give it to others.
• When using this medicine, tell your doctor that you are taking this medicine when you go to a doctor or hospital.
• Follow the instructions in this manual. Do not use high or low doses other than the recommended dose for the drug.
In these Instructions for Use:
1. What is PANADOL and what is it used for?
2. Things to consider before using PANADOL
3. How to use PANADOL?
4. What are the possible side effects?
5. PANADOL storage
PANADOL, 500 mg per tablet, paracetamol, pain relief and antipyretics is a drug that acts.
PANADOL is in blister packages containing 24 tablets.
PANADOL is used for the treatment of mild and moderate pain and symptomatic (non-curative treatment of symptoms).
PANADOL is suitable for adults and children over 6 years of age. For adults and children over 12 years, the recommended dose is 2 tablets and if necessary, the dose can be repeated every 4 hours. However, it should not be used more than 4 doses in 24 hours. The recommended dose in children aged 6-12 years is 1 / 2-1 tablets with an interval of 4-6 hours. The highest daily dose is 10-15 mg / kg divided doses of 60 mg / kg.
Should not be used more than the specified dose, a doctor should be consulted immediately if used.
administration are taken orally. Swallow with a glass of water.
children Not to be given to children under advice of a doctor.
elderly A normal adult dose is suitable in healthy, moving elderly people, but the dose and dose frequency should be reduced in the weak, inactive elderly.
Mild to moderate hepatic and renal dysfunction should be used with caution.
If you have an impression that PANADOL's effect is too strong or weak, talk to your doctor or pharmacist.
overdose may be the main symptoms of wilt, loss of appetite, nausea and vomiting, but in some cases, there may not be many hours of symptoms. For this reason, immediately inform your doctor or contact the hospital in case of overdose or accidental medication. Acute (short time) may cause liver poisoning if taken high dose. Overdose is higher in patients with alcoholic liver disease. Overdose of paracetamol should be treated immediately.
Talk to a doctor or pharmacist if you have used more than you should use from PANADOL.
Do not take double doses to compensate for forgotten doses.
Effects after the end of treatment with
PANADOL Use your medication for the time period specified by your doctor. No adverse effects are expected.
As with all medicines, PANADOL may have side effects in people who are sensitive to the substances contained in its content.
The undesirable effects of paracetamol are usually mild. If paracetamol is taken over 10 grams (20 PANADOL), it is likely to have a harmful effect.
Side effects are classified as shown in the following categories:
Very common: It can be seen in at least one of 10 patients.
Common: Less than one in 10 patients, but more than one in 100 patients.
Uncommon: Less than one in 100 patients, but more than one in 1,000 patients.
Rare: Less than one in 1,000 patients.
Very rare: less than one in 10,000 patients.
Unknown: Unpredictable from available data.
Uncommon side effects
• Skin rash, pruritus, eczema, allergic edema, percentage, swelling in the tongue and throat (angioedema), generalized rashes (acute generalized exanthematous pustulosis), hypersensitivity to the hands, face and lace, redness, erythema multiforme )
• failure capable of causing kidney damage in the kidneys (papillary necrosis)
Rare side effects observed
• reduction in the number of blood plea (thrombocytopenia), of white blood cell counts decrease (leukopenia), decreased blood cells (pancytopenia), anemia (anemia)
Cause-with these side effects of paracetamol The results are not in the relationship.
• Swelling of the hands, feet, face and lips, or especially swelling of the throat to cause shortness of breath (anaphylaxis)
• Asthma-like symptoms that lead to shortness of breath in the lung (bronchospasm)
• Nausea, vomiting, diarrhea, abdominal pain
• Liver damage
• Center stimulation of the nervous system, dizziness, drowsiness (somnolence) and inflammation in the brain (encephalopathy)
• If you are hypersensitive to other substances in the contents of paracetamol or drug,
• Severe liver or use if you have kidney failure
• If you have anemia (anemia),If you have
•lung disease,If you have a
•liver or kidney function,If you
•are taking another medication containing paracetamol,
• You should not take more than 2 grams of paracetamol (4 PANADOL tablets) daily if you are drinking alcohol.
• If you have Gilbert syndrome, an inherited disease characterized by increased liver enzymes and temporary jaundice.
If symptoms occur within 3-5 days or if the pain and / or fever do not decrease, consult your physician to stop using paracetamol.
PANADOL causes acute liver toxicity (acute intoxication) when taken in acute (short time). It may cause liver damage when taken in chronic (prolonged and repeated) daily doses in adults.
Please consult your physician if these adaptations are valid for you, even at any time in the past.
Foods can reduce the absorption of paracetamol from the intestine.
Consult your doctor or pharmacist before using the medicine.
No harmful effects on the safety of PANADOL during pregnancy have been reported. However, this period is still used with the recommendation of a physician.
If you discover that you are pregnant during your treatment, consult your doctor or pharmacist immediately.
Consult your doctor or pharmacist before using the medicine.
Taking PANADOL at therapeutic doses by a breastfeeding mother does not pose a risk to the baby. Paracetamol passes into the milk, albeit a little. Breastfeeding mothers can use with the recommendation of physicians during this period.
This medicinal product of potassium (an important substance found in the blood and cells). This should be considered for patients with reduced renal function or for patients with a controlled potassium diet.
Use with other drugs When used in combination with
some drugs, the effect of PANADOL may vary. Please tell your doctor if you are using the following drugs:
• Drugs that cause delay in gastric emptying (eg propentellin)(eg
• Drugs that accelerate gastric emptying metoclopramide)
• Drugs that stimulate liver enzymes (eg some sleep medications, some medications used in epilepsy)
• chloramphenicol used as an antibiotic
• warfarin and coumarin-derived anticoagulants (drugs that inhibit blood clotting)
• Zidovudine (a drug used in the treatment and prevention of HIV infections in children and adults)
• Domperidone (used in the treatment of nausea-vomiting)
• Antidepressant (spiritual) Some medications used for the treatment of depressions)
PANTADOL where the Store child cannot see, reach or be stored .
No customer reviews for the moment.